# SDR SWAA2020042033315

- Difficulty date: March 21, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB RIB ASSY 4 (STAB STA 120.30) 4TH VERT STIFFENER IS CRACKED. / REPAIRED RT HORIZONTAL STABILIZER RIB ASSY 4 (STAB STA 120.30) 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-4. 59796C 26MAR20
